How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Amita Your Own Question
Dr.Amita, Doctor (MD)
Category: Pharmacy
Satisfied Customers: 2052
Experience:  MD(Pharmacology)
Type Your Pharmacy Question Here...
Dr.Amita is online now
A new question is answered every 9 seconds

Can someone talk to me

Customer Question

Can someone talk to me
Submitted: 1 month ago.
Category: Pharmacy
Customer: replied 1 month ago.
I accidentally took two of my 20mg Citalopram and I'm freaking out
Customer: replied 1 month ago.
The pill says 343 RDY
Customer: replied 1 month ago.
Given this is a low dosage should I calm down
Expert:  Dr.Amita replied 1 month ago.

Dear Mathew

Thanks for your question.

I am Dr.AK and I would be glad to assist you today.

This is a low dose as you rightly said and this much dose is often used by patients on a routine basis.

You do not need to be worried about it.

Be calm, you should be just fine.

Related Pharmacy Questions